| Model Number |
CI-1601-05 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Medical device site infection (4845)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
The recipient reportedly experienced an infection after initial implant.The recipient's infection was treated and resolved.The recipient was successfully activated.Advanced bionics is in the process of obtaining additional information.When additional information is received, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information: section d.6b, h.6.Advanced bionics considers the investigation into this reportable event as closed.The infection was posterior to the pinnae.The treatment type is unknown.Once the infection resolved the recipient's device was successfully repositioned.The recipient is wearing the device.No further details will be provided.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.